MAUDE Adverse Event Report: ALCON RESEARCH, LLC SILIKON 1000 OIL; FLUID, INTRAOCULAR

ALCON RESEARCH, LLC SILIKON 1000 OIL; FLUID, INTRAOCULAR
Catalog Number 8065601187
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that item came in broken, when the circulating nurse attempted to take the product out of the box he had a cut.Procedure details were not reported.Additional information has been requested.New information received indicating the vial appeared intact inside of the plastic bag and oil was inside the bag outside of the vial.User wound was washed and dermabond on the cut.Cut was healed.Another vial of silicone oil was opened and used for the procedure.
 
Additional Manufacturer Narrative
Additional information has been provided in sections h.6 and h.11.No sample was returned.Photo shows the variable data of the carton.Retention sample testing is not required based on assessment performed.Review of the complaint history shows no other similar complaint reported.Review of the mbr record of the lot number provided indicated that product was processed and released according to the product's acceptance criteria.A comprehensive review was performed including a review of the processes, complaint histories, batch record review, finished product testing results.The review shows that the manufacturing processes were in a state of control.Based on the acceptable mbr review and finished product test results, this lot continues to be acceptable.Per monthly trending, no associated trend alert(s) were observed.All complaints are reviewed on a monthly basis, and corrective actions will be defined if required.The manufacturer internal reference number is: (b)(4).

Brand Name
SILIKON 1000 OIL
Common Device Name
FLUID, INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer (Section G)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23025982
Report Number1610287-2025-00025
Device Sequence Number9514591
Product Code LWL
UDI-Device Identifier00380656011873
UDI-Public(01)00380656011873(17)271231(11)250114(10)12PPP
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P950008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8065601187
Device Lot Number12PPP
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/23/2025
Date Device Manufactured01/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown